# SDR SWAA2020062995333

- Difficulty date: June 21, 2020
- Submitted: June 29, 2020
- Operation: Air carrier
- Aircraft: N7846A
- Make and model: Boeing 737-76N
- Aircraft serial: 35218
- Aircraft time: 37,597 hours, 26,827 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Delaminated
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR PANEL 192BR WAS DELAMINATED AT THE FWD EDGE.  REPAIRED THE FLOOR PANEL IAW EA20-153-00862.
